Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On pacemaker, taking Amyloidpine besylate, diovan, have high heart rate, weight gain. Help?

User rating for this question
Very Good
Answered by

Practicing since : 1981
Answered : 922 Questions
waking up with heart rate between 85 and 90 I have pacemaker and am on Amyloidpine besylate 10 mg, diovan 325, carvedilol 12.5 2x, torsemide 10. and I am out of shape 260 lbs.
Posted Tue, 4 Jun 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Anil Grover 57 minutes later
Thanks for writing in. I am a qualified and certified cardiologist. I read your mail with diligence.
waking up with heart rate 85-90 is normal phenomenon because there is usually morning some of hormone levels will increase.
if you have pacemaker and your having heart rate 90 means your getting, may be native(own) rhythm that is why your heart rate more than 60/70, which is usually kept as escape rate in pacemakers.
Some times postural hypotension ( fall of B.P.) may cause reflux tachycardia.
as you are using anti hypertension drugs valsartan, amlodepine these may cause postural hypotension and increase in heart rate.
And finally you are may be over weight which itself cause tachycardia.
And as such these levels of heart rate does not cause any symptoms, if you have any problem with this rate you counsult your cardiologist and evaluate further.

good luck
with best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor